It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=ChickieLou;3540151]... Have you had your thyroid checked?[/QUOTE]

I've recently had the following checked:[list]
[*]Thyroid (x2 - Normal)
[*]Adrenals (ACTH Stim Test, ACTH, Cort - found "Primary Adrenal Insufficiency")
[*]Sex Hormones (T,LH,FSH - Low T, FSH, LH, but still trying to figure it out)
[*]CBC
[*]Lipids (High Tri's and low HDL's)
[*]probably a few I've forgotten about
[/list]

That leads me to my next question...

Could Anemia be caused by giving blood religiously about every 10 weeks for the past 6 1/2 years, and giving once again and having all the above lab work done in the last 3 months?

I just found some old Lab work done back in '94, and although it didn't have everything, it shows the following:

Iron, Total - 101 (25-170)
Iron Binding Capacity - 328 (200-450)
Iron Saturation - 31% (12-57%)
Hemoglobin - "Normal" (from Physician Notes, so no ranges)

I'm assuming the rest of the CBC and labs were normal, because the blurb in the Physician Notes mentioned that my Potassium was slightly low @ 2.9, but said "otherwise unremarkable".

I also assume that since the Red Cross keeps letting me give blood, that I must not be too bad, (last donation was about a month ago). My Copper Sulfate test has been doing weird things, (like breaking apart), so they have had to "spin" my blood, but they haven't turned me down yet, (I mean, who'd want to turn away someone who can fill a Pint in about 6 1/2 minutes?)

Do I just need to load up on some Iron pills and stop giving blood for a while until I figure out the rest of my health problems?

(See the following thread to see what else is going on...)
[url]http://www.healthboards.com/boards/showthread.php?t=597381[/url]





All times are GMT -7. The time now is 05:18 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!